# SDR IPXA12575091

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Engine: Rroyce RB211535E4
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE WARNING SOUNDED AND ILLUMINATED SEVERAL TIMES THROUGHOUT THE 13 MINUTE FLIGHT.  R & R NR 1 SMOKE DETECTOR IAW MM 26-16-01-201-3.  SYS OPS CHECKED GOOD.
